# SDR REXA200900116

- Difficulty date: October 10, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 20,872 hours, 18,660 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1128B
- Condition: Inoperative
- Location: Te Flaps
- Part time: 18,150 hours, 15,850 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4106 MSP/MOT - ON APPROACH TO MOT, CREW RECEIVED A "FLAP FAILURE" MESSAGE.  QRH FOLLOWED AND AIR RETUNED TO MSP.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND THE BRAKE POSITION SENSING UNIT (BPSU) FAILED.  BPSU REMOVED AND REPLACED AND FLAPS RIGGED PER AMM.
